Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Flat core properties associated to the $ p$-Laplace operator


Authors: Shoshana Kamin and Laurent Véron
Journal: Proc. Amer. Math. Soc. 118 (1993), 1079-1085
MSC: Primary 35J60; Secondary 35J70
MathSciNet review: 1139470
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the formation of a flat hat pattern in the profile of the positive solution of an equation of the type: $ \varepsilon {\Delta _p}u - {u^{p - 1}}{(1 - u)^\theta } = 0\;(0 < \theta < p - 1)$ in a bounded domain $ \Omega $. When $ \varepsilon $ tends to $ {0^ + }$, the growth of the zone where $ u = {u_\varepsilon }$ takes the value $ 1$ in $ \Omega $ is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J60, 35J70

Retrieve articles in all journals with MSC: 35J60, 35J70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1139470-9
Article copyright: © Copyright 1993 American Mathematical Society